Botox

Botox

Can I have Botox injections in my face though and is it painful when I am out shopping or just out and about in general I find it so embarrassing it’s like standing under a shower and then obviously I get anxious nd I know this will be making matters worse

A MyHyperhidrosisTeam Member said:

People have Botox in their faces for wrinkles, but it has to be a private treatment because it's cosmetic. I would assume that you could have it in your face, but I don't know if a dermatologist would do it on the NHS or whether you would have to see one privately and payoff a consultation and treatment.

posted over 1 year ago
A MyHyperhidrosisTeam Member said:

Hi ive suffered this sweating for nearly 5 yeats ive finally being reffered to dermatologist they offeredme to have bottox injections on nhs as i cant take any the medication due to meds im on already plz speak to ur docyor ask to be reffered to endcroine clinic at hospital and theyll do blood tests 24 hour urine sample if nothing comes bk ur doctor can reffer u to dermatology

posted about 1 year ago
A MyHyperhidrosisTeam Member said:

Cry! When you go cry! Tell them you can’t take any more! You’ve nothing to lose. Try the wipes they can be found on eBay & I could usually bid & get them less than recommended price. Let the gp know you have tried everything. My gp prescribed the deodorant that’s not available over the counter but it made me itchy so didn’t use it for long. My main problem is my head & neck - not under my pits! Don’t give up xxx

posted over 1 year ago
A MyHyperhidrosisTeam Member said:

KateLouise....who prescribed the meds for you? What did you say that convinced them? My PCP, Rheumatologist, and Dermatologist don’t seem to take seriously how bad and life altering it is for me

posted over 1 year ago
A MyHyperhidrosisTeam Member said:

I am exactly the same BettyAnne. It is so embarrassing. I’m also on anti depressants because I sat and cried for 6 weeks in the school holidays - I was so miserable. After looking online I asked my lovely go to refer me to a dermatologist & he put me down n Oxybutynin. I still sweat when I go out or spend time gardening. It’s still bad when I go dancing but I can live with it. I do have an option to increase the dose too but I believe it makes your mouth very dry. I just st try & laugh it off now. The dermatologist also suggested I buy special wipes that I used on my head & neck before going to bed twice a week. These are available online - very expensive but I used them for a couple of years. Hope this helps - you are not on your own! Xx

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in